Show simple item record

AuthorOdibat, Zaid
AuthorMomani, Shaher
Available date2010-01-07T07:59:06Z
Publication Date2008
Publication NameApplied Mathematical Modelling
Identifierhttp://dx.doi.org/10.1016/j.apm.2006.10.025
CitationOdibat, Z., & Momani, S. (2008). Numerical methods for nonlinear partial differential equations of fractional order. Applied Mathematical Modelling, 32, 28–39
URIhttp://hdl.handle.net/10576/10626
AbstractIn this article, we implement relatively new analytical techniques, the variational iteration method and the Adomian decomposition method, for solving nonlinear partial differential equations of fractional order. The fractional derivatives are described in the Caputo sense. The two methods in applied mathematics can be used as alternative methods for obtaining analytic and approximate solutions for different types of fractional differential equations. In these schemes, the solution takes the form of a convergent series with easily computable components. Numerical results show that the two approaches are easy to implement and accurate when applied to partial differential equations of fractional order.
Languageen
PublisherElsevier B.V.
SubjectVariational iteration method
SubjectAdomian decomposition method
SubjectLagrange multiplier
SubjectFractional differential equation
SubjectCaputo fractional derivative
TitleNumerical methods for nonlinear partial differential equations of fractional order
TypeArticle


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record